RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 1, Pages 63–74 (Mi mz10048)  

Systems of vectors in Euclidean space and an extremal problem for polynomials

S. V. Konyagin

M. V. Lomonosov Moscow State University

Full text: PDF file (1098 kB)

English version:
Mathematical Notes, 1981, 29:1, 33–40

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 10.08.1979

Citation: S. V. Konyagin, “Systems of vectors in Euclidean space and an extremal problem for polynomials”, Mat. Zametki, 29:1 (1981), 63–74; Math. Notes, 29:1 (1981), 33–40

Citation in format AMSBIB
\Bibitem{Kon81}
\by S.~V.~Konyagin
\paper Systems of vectors in Euclidean space and an extremal problem for polynomials
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/mz10048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=604151}
\zmath{https://zbmath.org/?q=an:0455.15001}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 1
\pages 33--40
\crossref{https://doi.org/10.1007/BF01142512}


Linking options:
  • http://mi.mathnet.ru/eng/mz10048
  • http://mi.mathnet.ru/eng/mz/v29/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:261
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019